| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 5-8


U. S. Chakraborty
      On slightly b-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 209-213.

A. A. El-Sheikh
      On generalized doubly stochastic lumping Markov chains
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 215-225.

G. N. Purohit, U. Sharma
      Topology control for energy conservation in wireless sensor network
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 227-239.

S. A. Hussein, T. H. Ismail, I. O. Hamad
      \beta\theta-Monads in general topology
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 241-249.

E. Ebin Raja Merly, N. Gnanadhas
      Linear star decomposition of lobster
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 251-261.

J. Ali
      One dimensional differential transform method for some higher order boundary value problems in finite domain
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 263-272.

T. Changphas
      On intra-regular \Gamma-semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 273-277.

A. Cicek Gozutok, E. Esin
      Tangent bundle of hypersurface with semi-symmetric metric connection
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 279-289.

S. K. Datta, S. Savapondit
      A note on the definition of L-type of a meromorphic function of L-order zero or L-order infinity
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 291-306.

S. K. Datta, S. Savapondit
      Some results on Cauchy's proper bound for the zeros of entire functions
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 307-326.

M. Tahghighi, S. Turaev, A. Jaafar, R. Mahmod, M. Md. Said
      On the security of golden cryptosystems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 327-335.

S. B. Hosseini, N. Jafarzadeh, A. Gholami
      T-rough (prime, primary) ideal and T-rough fuzzy (prime, primary) ideal on commutative rings
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 337-350.

S. Lekkoksung
      Intuitionistic fuzzy bi-ideals of \Gamma-semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 351-355.

S. Lekkoksung
      Q-fuzzy interior ideals in semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 357-361.

Shou-Qiang Shen
      On the norms of Toeplitz matrices involving k-Fibonacci and k-Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 363-368.

M. Aslam Malik, A. Ali
      The graph \Delta_{2n−1} is an induced subgraph of a Johnson graph
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 369-376.

B. Yousefi, F. Ershad
      Cyclic direct sum of tuples
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 377-382.

B. Yousefi, F. Ershad
      Conditions for hypercyclicity criterion of a tuple
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 383-388.

S. Lekkoksung
      On intuitionistic Q-fuzzy K-ideals of semiring
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 5-8, 389-393.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |